# SDR SWAA2022022157928

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 661CB HAS A CRACKED FASTENER HOLE / REPAIRED CRACKED FASTENER HOLE ON WING PANEL 661CB IAW SRM 51-70-05-2R-8 AND 57-51-01-2R-1 93104U 13JUL18
